The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.
Volume 37, Issue 1
Publication Date: 1990
Solution operators for partial differential equations in weighted Gevrey spaces.
Michael Langenbruch; 3-24
Bounds for the degrees in the division problem.
Carlos A. Berenstein and Alain Yger; 25-43
Analytic functions that have convex successive derivatives.
T. J. Suffridge; 53-70
Spectral synthesis and common cyclic vectors.
Paul S. Bourdon and Joel H. Shapiro; 71-90
Invariant subspaces in Banach spaces of analytic functions.
Håkan Hedenmalm and Allen Shields; 91-104
The action of $S_n$ on the components of the Hodge decomposition of Hochschild homology.
Phil Hanlon; 105-124
Finite group actions on the moduli space of self-dual connections. II.
Yong Seung Cho; 125-132